# SDR VJ970133

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Corroded
- Location: Ws 59-64
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE RT WING INTERNAL, REAR SPAR CORRODED AROUND FASTENER STATION 59-64.  FABRICATED AND INSTALLED 'L' ANGLE REPAIR 7075 T6 .125 IAW EO 97-461.  DRILLED, DEBURRED, ALODINED AND PRIMED AND INSTALLED IAW EO 97-461 PAGE 6.  (M)
